# SDR SIMA20141231003

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 30,739 hours, 21,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON, STATUS MSG.  ALL EMER LIGHTS FLASH ON & OFF CONTINUOUSLY IN FLIGHT.  PERFORMED OPERATIONS CHECK OF EMER LIGHTS IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
